# SDR FDEA202410091666

- Difficulty date: October 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,214 hours, 20,291 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A52371123002300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE MAIN CARGO DOOR ACTUATOR YOKE FOUND FR23 FRAME FITTING CRACK. I.A.W A300-600 AMM 52-36-27-04 REPLACED MAIN CARGO DOOR ACTUATOR YOKE AT FR23, LONGN   1~3 & FEDEX EO NO: E6-5230-E0378588 A P5, SEQ NO:1229, TITLE: DOORS- CARGO DOOR/HYD SYS-   DETAILED VISUAL INSPECTION OF THE MAIN DECK CARGO DOOR(MDCD) ACTUATOR BAERING   FITTING AT FRAME 23 AND 24- AOT A52W016-24. THE REPAIR CLASSIFIED AS CAT.A MAJOR PER   GMM 6-2-100.
